MathSciNet Relay Station
MathSciNet bibliographic data
MR1911804 65M99
Inc, M.; Cherruault, Y. A new approach to solve a diffusion-convection problem. Kybernetes 31 (2002), no. 3-4, 354–355, 536–549.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement